# SDR GTIA2022010436202

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 58,397 hours, 26,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO AND AFT FA SMELLED DIRTY SOCKS AT 4000', APU NOT RUNNING-PERFORMED TSM 05-50-00-991-01200-A, USING AEROTRACER FOUND NO FUME ISSUES PER ABOVE REFERENCE
